Sur quelques aspects récents de l'holomorphie en dimension infinie
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1971-1972), Talk no. 18, 9 p.
@article{SEDP_1971-1972____A17_0,
     author = {Nachbin, L.},
     title = {Sur quelques aspects r\'ecents de l'holomorphie en dimension infinie},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     pages = {1--9},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1971-1972},
     mrnumber = {394750},
     zbl = {0239.46021},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1971-1972____A17_0/}
}
TY  - JOUR
AU  - Nachbin, L.
TI  - Sur quelques aspects récents de l'holomorphie en dimension infinie
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:18
PY  - 1971-1972
SP  - 1
EP  - 9
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1971-1972____A17_0/
LA  - fr
ID  - SEDP_1971-1972____A17_0
ER  - 
%0 Journal Article
%A Nachbin, L.
%T Sur quelques aspects récents de l'holomorphie en dimension infinie
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:18
%D 1971-1972
%P 1-9
%I Ecole Polytechnique, Centre de Mathématiques
%U http://archive.numdam.org/item/SEDP_1971-1972____A17_0/
%G fr
%F SEDP_1971-1972____A17_0
Nachbin, L. Sur quelques aspects récents de l'holomorphie en dimension infinie. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1971-1972), Talk no. 18, 9 p. http://archive.numdam.org/item/SEDP_1971-1972____A17_0/

[1] H. Alexander: Analytic functions on Banach spaces, Thesis, University of California, Berkeley, 1968.

[2] R.M. Aron: Sur la topologie bornologique pour l'espace des applications holomorphes, Comptes Rendus, t.272, 1971, pp.872-873. | MR | Zbl

[3] R.M. Aron: The bornological topology on the space of holomorphic mappings on a Banach space, Math. Annalen, à paraître. | Zbl

[4] P.J. Boland: Some spaces of entire and nuclearly entire functions on a Banach space, à paraître. | Zbl

[5] S.B. Chae: Sur les espaces localement convexes de germes holomorphes, Comptes Rendus, t.271, 1970, pp.990-991. | MR | Zbl

[6] S.B. Chae: Holomorphic germs on Banach spaces, Ann. Inst. Fourier, t.21, 1971, pp.107-144. | MR | Zbl

[7] G. Coeuré: fonctions plurisousharmoniques sur les espaces vectoriels topologiques et applications à l'étude des fonctions analytiques, Ann. Inst. Fourier, t.20, 1970, pp.361-432. | Numdam | MR | Zbl

[8] G. Coeuré: Fonctionnelles analytiques sur certains espaces de Banach, Ann. Inst. Fourier, t.21, 1971, pp.15-21. | Numdam | MR | Zbl

[9] S. Dineen: Unbounded holomorphic functions on a Banach space, J. London Math. Soc., vol.43, 1972, pp. 461-465. | MR | Zbl

[10] S. Dineen: Holomorphy types on a Banach space, Studia Math., t.39, 1971, pp.241-288. | MR | Zbl

[11] S. Dineen: Bounding subsets of a Banach space, Math. Annalen, Bd. 192, 1971, pp.61-70. | MR | Zbl

[12] S. Dineen: The Cartan-Thüllen theorem for Banach spaces, Ann. Sc., Norm. Sup. Pisa, t,, 24, 1970, pp. 667-674. | Numdam | MR | Zbl

[13] S. Dineen: Topologie de Nachbin et prolongement analytique en dimension infinie, Comptes Rendus, t. 271, 1970, pp. 643-644. | MR | Zbl

[14] S. Dineen: Holomorphic functions on locally convex topological vector spaces, Ann. Inst. Fourier, à paraître. | Numdam | Zbl

[15] S. Dineen: Holomorphic functions on (Co,Xb)-modules, Math. Annalen, à paraître.

[16] T.A.W. Dwyer: Partial differential équations in Fisher-Fock spaces for the Hilbert-Schmidt holomorphy type, B, Amer. Math. Soc., vol. 77, 1971, pp.725-730. | MR | Zbl

[17] C.P. Gupta: Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Notas de Matemática, N°37, 1968. | MR | Zbl

[18] C.P. Gupta: On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Indag. Math., vol.32, 1970, pp.356-358. | MR | Zbl

[19] A. Hirschowitz: Sur le non-plongement des variétés analytiques banachiques réelles, Comptes Rendus, t.269, 1969, pp. 844-846. | MR | Zbl

[20] A. Hirschowitz: Prolongement analytique en dimension infinie, Ann. Inst. Fourier, à paraître. | Numdam | Zbl

[21] A. Hirschowitz: Bornologie des espaces de fonctions analytiques en dimension infinie, Séminaire Pierre Lelong, Lecture Notes in mathematics, Bd.205, 1970, pp.21-33. | MR | Zbl

[22] M.C. Matos: Sur les ouverts de τ-holomorphie dans les espaces de Banach séparables, Comptes Rendus, t.271, 1970, pp.1165-1166. | Zbl

[23] M.C. Matos: Domains of τ-holomophy in a separable Banach space, Math. Annalen, à paraître. | Zbl

[24] M.C. Matos: Sur le théorème d'approximation et d'existence de Malgrange-Gupta, Comptes Rendus, t.271, 1970, pp. 1258-1259. | MR | Zbl

[25] L. Nachbin: On the topology of the space of all holomorphic functions on a given open subset, Indag. Math., vol. 29, 1967, pp.366-368. | MR | Zbl

[26] L. Nachbin: Topology on spaces of holomorphic mappings. Ergebnisse der Math., Bd.47, 1969. | MR | Zbl

[27] L. Nachbin: Convolution operators in spaces of nuclearly entire functions on a Banach space, Functional Analysis and Related Fields (edited by F. E. Browder), Springer-Verlag. 1970. | Zbl

[28] L. Nachbin: Recent developments in infinité dimensional holomorphy, B. Amer. Math. Soc., à paraître. | Zbl

[29] P. Noverraz: Pseudo-convexité et domaines d'holomorphie en dimension infinie, Notas de Matemática, North-Holland, à paraître. | Zbl

[30] M. Schottenloher: Analytische Fortsetzung in Banachräumen. Dissertation, Universität München, 1971.